I've been on sustiva and truvada for 14 months; viral load has been undetectable (less than 50 copies) for 13 months; Tcells were at 475 and 17% last month.
Until January, all liver tests were OK. Then, in January my ALT rose to 124; AST to 48. Now, my ALT is up to 248 and AST to 100.
Hep A,B,C is negative. Bilirubin and other liver/kidney stuff is normal. I do have very high cholesterol and triglycerides.
In addition to taking the HIV meds, I'm on paxil and take warfarin since I had two pulonary emboli in Aug, 2005.
Only symptoms are increasing nausea and a bit more tired than usual. I can feel a bit bloated in my stomach area at times.
I have an ultrasound scheduled in two weeks (soonest they can do it).
Any initial thoughts on the culprit, how much of a concern should this be, and any other recommended tests to have done?
It would be very usual for this to be caused by your HIV meds after this long. You don't indicate whether you are receiving any meds for your high lipids. Very high lipids left untreated can cause fatty liver and inflammation of the liver causing your enzymes to be increased. With some of your other symptoms gall bladder disease or stones could be the culprit. An ultrasound is a good place to start.